# SDR R61A2020092300640

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 11,918 hours, 7,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012906
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,918 hours, 7,868 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE DISPLAYED DURING EMERGENCY LIGHT SWITCH TEST.  R & R AFT RHOB EMERGENCY LIGHT POWER UNIT.
